Integer valued autoregressive processes with generalized discrete Mittag-Leffler marginals
K. K. Jose and
K. D. Mariyamma
Additional contact information
K. K. Jose: Department of Statistics, St. Thomas College, Palai, Mahatma Gandhi University, Kottayam Arunapuram P.O., Kerala, 686574, India
K. D. Mariyamma: Department of Statistics, St. Thomas College, Palai, Mahatma Gandhi University, Kottayam Arunapuram P.O., Kerala, 686574, India
Statistica, 2012, vol. 72, issue 2, 195-209
Abstract:
In this paper we consider a generalization of discrete Mittag-Leffler distributions. We introduce and study the properties of a new distribution called geometric generalized discrete Mittag-Leffler distribution. Autoregressive processes with geometric generalized discrete Mittag-Leffler distributions are developed and studied. The distributions are further extended to develop a more general class of geometric generalized discrete semi-Mittag-Leffler distributions. The processes are extended to higher orders also. An application with respect to an empirical data on customer arrivals in a bank counter is also given. Various areas of potential applications like human resource development, insect growth, epidemic modeling, industrial risk modeling, insurance and actuaries, town planning etc are also discussed.
Date: 2012
References: Add references at CitEc
Citations:
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bot:rivsta:v:72:y:2012:i:2:p:195-209
Access Statistics for this article
Statistica is currently edited by Department of Statistics, University of Bologna
More articles in Statistica from Department of Statistics, University of Bologna Contact information at EDIRC.
Bibliographic data for series maintained by Giovanna Galatà ().